BibTeX records: Shrikant R. Chaudhari

download as .bib file

@article{DBLP:journals/fuin/DesaiC15,
  author    = {Santosh S. Desai and
               Shrikant R. Chaudhari},
  title     = {On Q-rationality of Fuzzy Choice Functions on Base Domains},
  journal   = {Fundam. Inform.},
  volume    = {139},
  number    = {2},
  pages     = {127--151},
  year      = {2015},
  url       = {https://doi.org/10.3233/FI-2015-1229},
  doi       = {10.3233/FI-2015-1229},
  timestamp = {Sat, 20 May 2017 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/fuin/DesaiC15.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/scw/ChaudhariD14,
  author    = {Shrikant R. Chaudhari and
               Santosh S. Desai},
  title     = {Transitive and acyclic rationality indicators of fuzzy choice functions
               on base domain},
  journal   = {Soc. Choice Welf.},
  volume    = {42},
  number    = {2},
  pages     = {341--365},
  year      = {2014},
  url       = {https://doi.org/10.1007/s00355-013-0729-z},
  doi       = {10.1007/s00355-013-0729-z},
  timestamp = {Wed, 22 Jul 2020 01:00:00 +0200},
  biburl    = {https://dblp.org/rec/journals/scw/ChaudhariD14.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics